Ask an expert
Question

15 Feb 2013

Antibiotics and Unprotected Sex
Hi Doc
My wife had a Vaginal Thrush that we notice later, it was caused by Oral Contraception according to the doctor and she is now on IUD. We are both healthy and free from any form of STI''''s. She finished her treatment for the Thrush and mine was longer by 8 x 2 capsules (Cyclidol) daily which i still take. We had unprotected sex in the past two days and she now has developed a fever. Is this an effect of Cyclidol on my system ? We Were never warned to absatin from sex though we waited till her tratment (Vaginal Cream and antibiotics) was completed. I just want to know as to what is the effects of me taking Cyclidol and engaging in unprotected sex ?

Thanks for your response and comments.
Answer 554 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This would not have caused a fever in your wife. She should see her GP to see what the problem is.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.